MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-10-00
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial right tsa.The patient's shoulder was dislocating on and off; no fall or any trauma was done to the shoulder.The patient was revised.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Concomitants: (b)(6), 300-01-10 - equinoxe humeral stem primary press fit 10mm, (b)(6), 320-01-38 - equinoxe reverse 38mm glenosphere, (b)(6), 320-15-01 - eq rev glenoid plate, (b)(6), 320-15-05 - eq rev locking screw, (b)(6), 320-20-00 - eq reverse torque defining screw kit, (b)(6), 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm, (b)(6), 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm, (b)(6), 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm, (b)(6), 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm, (b)(6), 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.The revision reported was likely due to reported dislocation, prosthesis wear, and unintended articulation between metal components resulting in metal debris.The sequence of event regarding the dislocation and component wear cannot be determined.It is possible that the shoulder dislocated, leading to abnormal contact between the components resulting in wear of the humeral liner and tray.Alternatively, there may have been high uneven loading of the glenosphere on the humeral liner which led to wear of the humeral liner and eventual dislocation and humeral tray wear.However, this cannot be confirmed based on the provided information.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE REVERSE TRAY ADAPTER PLATE TRAY +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key23556180
Report Number1038671-2025-03334
Device Sequence Number21363033
Product Code KWT
UDI-Device Identifier10885862086419
UDI-Public10885862086419
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-10-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date11/14/2025
Date Device Manufactured11/02/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexFemale